# SDR FDEA202302160339

- Difficulty date: February 16, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-300
- Aircraft serial: 43552
- Aircraft time: 9,573 hours, 4,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T356110A
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E.A.#:H-5330-T0372987 REPAIR FOR DAMAGE TO FORWARD  WING-TO-BODY FAIRING AND SKIN, R/H SIDE, STA 698-720, STR 31-32R. COMPLY WITH E..A. H-5330-T0372987 REV NO: A PS P2 EA H-5330-T0372987 REV NO,  P2 WAS   SUPERSEDED BY EA H-5330-T0372987 REV A,  P2. COMPLIED WITH EA H-5330-T0372987 REV A,  P2. THIS WRI   INSTALLS A CAT B FUSELAGE SKIN REPAIR DOUBLER BETWEEN FUSELAGE STATION 720 AND STATION 696 AT STRINGER 31R   PER EA H-5330-T0372987 REV A,  P2 AND 767 SRM 53-00-01-2R REPAIR 14. THIS IS A MAJOR REPAIR.
